# SDR DL72S011422

- Difficulty date: August 27, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 67,054 hours, 50,921 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON LANDING COMPLETE A SYSTEM HYD FAILURE. FOUND OVER CENTER ACTUATOR BULKHEAD FITTING BROKEN AND ACTUATOR LEAKING. CA REPLACED SAME.
